e-ISSN: 2636-8714 | Journal of Advanced Mathematics and Mathematics Education - JAMAME Sign In  |  Register
Published Online : 18 February 2018
Article Views: 29 | Article Download: 35  Full PDF


Analytical solution of highly nonlinear system of two dimensional Volterra integral equations is studied by the reduced dierential transform method [RDTM]. We present a new property of RDTM to acquire the recursive relation which is used to get analytical solution of the above mentioned two dimensional system. Results of the nu- merical examples obtained by RDTM are compared with the existing results obtained by TDDTM. Though solutions obtained by RDTM and TDDTM are same, RDTM has signicant advantage over TDDTM that is RDTM generates the solution of the nonlinear problem by operating the multivariable function with respect to a desired variable only not on all of their independent variables unlike in TDDTM so that RDTM reduces the time consumption than TDDTM.
Keywords : Reduced dierential transform method, Volterra integral equa- tions


[1] M.V.K. Chari and S.J. Salon, Numerical Methods in Electromagnetism, Academic Press (2000).

[2] A. J. Jerri, Introduction to Integral Equations with Applications, 2nd ed.Wiley, New York (1999).

[3] T. S. Sankar and V. I. Fabrikant, Investigations of a two-dimensional integral equation in the theory of elasticity and electrostatics, J. Mec. Theor. Appl., 2 (1983) 285{299.

[4] V. M. Aleksandrov and A. V. Manzhirov, Two-dimensional integral equations in applied mechanics of deformable solids, J. Appl. Mech. Tech. Phys., 5 (1987) 146{152.

[5] A. V. Manzhirov, Contact problems of the interaction between viscoelastic foundations subject to ageing and systems of stamps not applied simultaneously, Prikl. Matem. Mekhan., 4 (1987) 523{535.

[6] Q. Tang and D. Waxman, An integral equation describing an asexual population in a changing environment, Nonlinear Anal., 53 (2003), 683{699.

[7] A. Tari, On the existence uniqueness and solution of the nonlinear Volterra partial integro-dierential Equations, Inter. J. Nonlinear Sci., 16 (2013), no.2, 152{163.

[8] B. G. Pachpatte, Volterra integral and integro dierential equations in two variables, J. Inequal. Pure Appl. Math., 10 (2009), no. 4, 1{10.

[9] G. Q. Han and L. Q. Zhang, Asymptotic error expansion of two-dimensional Volterra integral equa- tion by iterated collocation, Appl. Math. Comput., 61 (1994), no. 2-3, 269{285.

[10] M.Kwapisz, Weighted norms and existence and uniqueness of Lp solutions for integral equations in several variables, J. Dier. Equ., 97 (1992), 246-262.

[11] R. Abazari and A. Klman, Numerical study of two-dimensional Volterra integral equations by RDTM and comparison with DTM, Abstr. Appl. Anal., 2013, Art. ID 929478, 10 pp.

[12] H. Brunner and J.P. Kauthen, The numerical solution of two-dimensional Volterra integral equations by collocation and iterated collocation, IMA J. Numer. Anal., 9 (1989), 47{59.

[13] M. Hadizadeh and N. Moatamedi, A new dierential transformation approach for two-dimensional Volterra integral equations, Inter. J. Comput. Math., 84 (2007), no. 4, 515{526.

[14] A. Tari, M.Y. Rahimi, S. Shahmorad and F. Talati, Solving a class of two-dimensional linear and nonlinear Volterra integral equations by the dierential transform method, J. Comput. Appl. Math., 228 (2009), no. 1, 70{76.

[15] B. Jang, Comments on "Solving a class of two-dimensional linear and nonlinear Volterra integral equations by the dierential transform method", J. Comput. Appl. Math., 233 (2009), no. 2, 224{ 230.

[16] M. Tavassoli Kajani and N. Akbari Shehni, Solutions of two dimensional integral equation systems by dierential transform method, Appl. Math. Comput. Eng., ISBN: 978-960-474-270-7, 74{77.

[17] Y. Keskin and G. Oturanc, Reduced dierential transform method for partial dierential equations, Int. J. Nonlinear Sci. Numer. Simul., 10 (2009), no. 6, 741{749.

[18] Y. Keskin and G. Oturanc, Reduced dierential transform method for solving linear and nonlinear wave equations, Iran. J. Sci. Technol. Trans. A Sci., 34 (2010), no. 2, 113{122. AN APPLICATION OF RDTM 10

[19] A. Saravanan and N. Magesh, A comparison between the reduced dierential transform method and the Adomian decomposition method for the Newell-Whitehead-Segel equation, J. Egyptian Math. Soc., 21 (2013), no. 3, 259{265.

[20] N. Magesh and A. Saravanan, The reduced dierential transform method for solving the systems of two dimensional nonlinear Volterra integrodierential equations, Proc. Int. Conf. Math. Sci., Elsevier, (2014), 217-220.

[21] A. Saravanan and N. Magesh, An ecient computational technique for solving the FokkerPlanck equation with space and time fractional derivatives, J. King Saud Univ. Sci., 28 (2016) no. 2, 160{ 166.

[22] O. Acan, M. M. Al Qurashi and D. Baleanu, New exact solution of generalized biological population model, J. Nonlinear Sci. Appl., 10 (2017), no. 7, 3916{3929.

Bu sitenin altyapısı @wwmsoft tarafından yapılmıştır.